# SDR DJSR2019050800001

- Difficulty date: April 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Filed by: IFL Group Inc, repair station DJSR211D
- Aircraft: N481FL
- Make and model: Amd FALCON20
- Aircraft serial: 027
- Aircraft time: 20,460 hours, 16,627 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Shorted
- Location: Flight Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H, A

## Discrepancy

TRIM RUNAWAY NOSE DOWN.  FOUND AND REPAIRED SHORTED WIRE ON 3A 21 TERMINAL STRIP.
